Revistes Catalanes amb Accés Obert (RACO)

1993: Vol.: 44 Núm.: 1 -3

Vol.: 44 Núm.: 1 -3

Vol.: 44 Núm.: 1 -3

Articles

Measures of non-compactness in Orlicz modular spaces PDF
Asuman G. Aksoy, J-B. Baillon 1-11
Locally nearly uniformly smooth Banach spaces PDF
Jozef Banas, K. Fraczek 13-22
Opérateurs sommants sur un cone normal d'un espace de Banach PDF
Richard Becker 23-40
On infinitely smooth almost-wavelets with compact support PDF
M. Berkolaiko, Igor Novikov 41-46
Applications of sequential shifts to an interpolation problem PDF
Zbigniew Binderman, 47-57
Generalized precompactness and mixed topologies PDF
J. J. (Jurie Johannes) Conradie 59-70
On weak topology of Orlicz spaces PDF
Shutao Chen, H. Sun 71-79
On the three-space-problem and the lifting of bounded sets, PDF
S. (Susanne) Dierolf 81-89
Remarks on the Istratescu measure of noncompactness PDF
Janusz Dronka 91-103
On complete, precompact and compact sets PDF
Leonhard Frerick 105-114
On reverse Hardy's inequality PDF
Alejandro García del Amo 115-123
A Fourier inequality with $A_p$ and weak-$L^1$ weight PDF
H. P. Heinig 125-127
Every nonreflexive Banach lattice has the packing constant equal to 1/2 PDF
Henryk Hudzik 129-134
On extreme points of Orlicz spaces with Orlicz norm PDF
Henryk Hudzik, Marek Wisla 135-146
Higher order Hardy inequalities PDF
Alois Kufner 147-154
A dual property to uniform monotonicity in Banach lattices PDF
W. Kurc 155-165
Minimal projections onto subspaces of $l^{(n)}_\infty$ of codimension two PDF
Grzegorz Lewicki 167-179
Inequalities and interpolation PDF
Lech Maligranda, Lars Erik Persson 181-199
A commutator theorem with applications PDF
Mario Milman 201-210
Boundary spaces for inclusion map between rearrangement invariant spaces PDF
S. Ya. Novikov 211-215
Order continuous seminorms and weak compactness in Orlicz spaces PDF
Marian Nowak 217-236
Properties of some bivariate approximants PDF
Paulina Pych-Taberska 237-246
On complemented subspaces of rearrangement invariant function spaces PDF
Y. (Yves) Raynaud 247-260
Random rearrangements in functional spaces PDF
E. M. Semenov 261-268
Besov spaces and function series on Lie groups II PDF
L. Skrzypczak 269-277
On $W^\ast UR$ point and $UR$ point of Orlicz spaces with Orlicz norm PDF
Zhongrui Shi, Tingfu Wang, Quandi Wang 279-299
On the weak star uniformly rotund points of Orlicz spaces PDF
Tingfu Wang, Quandi Wang 301-306
$P$-convexity property in Musielak-Orlicz sequence spaces PDF
Y. Yining, H. Yafeng 307-325
Bounded variation functions of order $k$ on sequence spaces PDF
Zhao Linsheng 327-337